# SDR AU001091

- Difficulty date: November 3, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3103783931038971
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE FIRST STAGE TURBINE BLADES  AND SECOND STAGE TURBINE NOZZLE  HEAT DAMAGED.
